MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. G-JET; LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Model Number GJ-1430-45
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in uf #(b)(4): , it was reported that "this registered nurse (rn) was passed along information in report that patient's gj tube was dislodged.Was told patient had increased agitation and movement early in the morning and rn entered into the room to administer medications and gj tube was dislodged.Rn paged team to the bedside and doctor came to the bedside to assess and placed orders.Showed malfunction of gj tube balloon.Patient to return to or to have gj tube replaced as this is a surgical procedure.".
 
Additional Manufacturer Narrative
This report is a response to mdr report # (b)(4) which was received by amt from the fda on 02/20/2024.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.Amt reached out to the reporter to gather additional information regarding the complaint and to see if the device is available for return.At the time of this report there has been no response to the availability of the device.Due to this, a visual and functional evaluation could not be performed, and device failure could not be confirmed.Based on the provided information, the reported complaint is not believed to have been caused by a manufacturing defect.A complaint has been logged in our system to track this record in complaint #: (b)(4) and will be used for trend analysis.

Brand Name
G-JET
Common Device Name
LOW-PROFILE TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn smith
8006 katherine boulevard
brecksville, OH 44141
MDR Report Key18943636
Report Number1526012-2024-00005
Device Sequence Number14167622
Product Code KNT
UDI-Device Identifier00842071101824
UDI-Public00842071101824
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGJ-1430-45
Device Catalogue NumberGJ-1430-45
Device Lot Number200827-189
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Initial Report FDA Received Date03/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age15 YR
Patient SexMale